| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


S. Astutik, B. Rahayudi, A. Iskandar, R. Fitriani
      Bayesian spatial-temporal autologistic regression model on dengue hemorrhagic fever in east Java, Indonesia
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 435-443
      https://doi.org/10.12988/ams.2013.13038

Copyright © 2013 S. Astutik, B. Rahayudi, A. Iskandar and R. Fitriani. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines